# SDR ARWA20020807

- Difficulty date: August 20, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N30UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45888
- Aircraft time: 60,748 hours, 51,142 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: CA326051002
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FIRE WARNING IN-FLIGHT.  PERFORMED EMERGENCY CHECK LIST AND DIVERTED TO SAN JUAN (TJST).  CHECK NR 1 ENGINE FOR EVIDENCE OF FIRE OR PNEUMATIC LEAK, NONE FOUND.  FOUND BOTTOM LOOP SENSOR CANNON PLUG DAMAGED; REMOVED AND REPLACED CANNON PLUG.  REMOVED AND REPLACED FIRE DETECTOR AMP; REMOVED AND REPLACED LT INBOARD FIRE EXT CONTAINER WITH NEW SQUIBS.  ENGINE RAN AT HIGH POWER AND SYSTEM CHECKED NORMAL IAW MM REF 26-4-1, MM 20-50-1 AND MM 26-10-2.
